# SDR DALA1029063241

- Difficulty date: October 23, 2010
- Submitted: November 1, 2010
- Operation: Air carrier
- Aircraft: N341NW
- Make and model: Airbus A320-212
- Aircraft serial: 380
- Aircraft time: 54,340 hours, 22,963 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN FLOORBEAM +Y254 BET FR 24 AND FR 25 CRACKED.  TRIMMED OUT CRACKED AREA DIM: W=1" X L=3.470" IAW SRM 53-00-14 FIG 204.  FABRICATED DOUBLER FROM 7075T6.063 BATCH 1502238.  FABRICATED FILLER REPAIR FROM 7075T6.063 BATCH 1766127 IAW SRM 53-00-14 FIG 204.  TREATED AND PRIMED DOUBLER & FILLER REPAIR IAW SRM 51-21-11.  PAINTED TOPCOAT DOUBLER AND FILLER REPAIR IAW SRM 51-75-12.  INSTALLED DOUBLER AND FILLER REPAIR SRM 51-42-11 AND 53-00-14 FIG 204.
